# SDR USAA2010070691347

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,108 hours, 11,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: D000101800020000
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - OUT OF ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT L-1 DOOR.  PERFORMED ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT L-1 DOOR IAW A320 AMM 52-11-21.
